Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 12, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jul 1, 2007, 9:35 PM CDT for Nueces County, San Patricio County, Texas. It took effect at Jul 4, 2007, 4:47 AM CDT. It was in force for 13 days.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 9:35 PM CDT (02:35 UTC)
- In effect from
- Jul 4, 2007, 4:47 AM CDT
- Expired
- Jul 16, 2007, 9:01 PM CDT
- In force
- 13 days
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Nueces County, TX, San Patricio County, TX
The river
Written for the forecast point Nueces River at Mathis (MTBT2).
- Action stage
- 16 ft
- Minor stage
- 25 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08211000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 1, 5:59 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 1, 5:59 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
559 PM CDT SUN JUL 1 2007
.UPDATE...A WELL-DEFINED JET STREAK STRECTHING FROM EAGLE PASS TO
SAN ANTONIO IS PROVIDING SYNOPTIC ASCENT ACROSS THE CWA. THIS JET
STREAK WL AFFECT THE WESTERN AND CENTRAL PORTIONS OF THE CWA
THROUGH MOST OF THE NIGHT. A SEABREEZE ENHANCEMENT WAS ALSO
PUSHING WWD ACROSS THE RIO GRNADE PLAINS...AIDING IN THE BOUNDARY
LYR MOISTURE CONVERGENCE. LAPS WAS SHOWING CAPES EXCEEDING 4000
J/KG ACROSS THE RIO GRANDE PLAINS WITH NO CIN. DUE TO THE ALL OF
THESE FACTORS...EXPECT EXPLOSIVE CONVECTIVE DEVELOPMENT TO OCCUR
OVER THE NEXT SVRL HOURS ACROSS THE RIO GRANDE PLAINS. MOISTURE WL
NOT BE AN ISSUE AS PWS REMAIN BETWEEN 2.1 AND 2.3 INCHES FOR THE
ENTIRE CWA TNT. NUMEROUS CELL MERGERS AND THE SLOW MOVEMENT OF
CELLS WL PROMOTE VERY HEAVY RAINFALL TNT AND AGAIN ON MON. WITH ALL
OF THESE FACTORS AND THE FACT THAT THE SOILS ACROSS THE WESTERN
AREAS REMAIN WET...BLV A FFA IS IN ORDER. WL ISSUE A NEW FFA FOR THE
7 WESTERN COUNTIES AND CONTINUE THE WATCH TRHOUGH 18Z MONDAY. THE
WATCH WL LKLY NEED TO BE EXTENDED BEYOND THAT TIME AS MORE HEAVY
RAIN IS EXPECTED ON MON AND TUE.
DECIDED TO CANCEL THE SCA SINCE THE WINDS WL AVERAGE CLOSER TO THE
SCEC CRITERIA. MADE A FEW OTHER CHANGES TO THE REMAINDER OF THE FCST.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 88 77 87 76 / 50 70 50 60 30
VICTORIA 74 87 74 87 74 / 40 70 40 70 30
LAREDO 77 93 77 93 75 / 60 50 50 50 60
ALICE 74 89 76 89 75 / 60 70 60 70 50
ROCKPORT 79 87 79 87 79 / 50 60 40 50 30
COTULLA 74 90 75 91 74 / 60 50 50 50 60
KINGSVILLE 75 89 77 88 76 / 50 70 60 60 40
NAVY CORPUS 79 87 80 87 79 / 50 50 50 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR THE FOLLOWING
ZONES: BEE...DUVAL...JIM WELLS...LA SALLE...LIVE OAK...
MCMULLEN...WEBB.
GM...NONE.
&&
MBHazardous weather outlook, Jul 1, 5:15 AM CDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 515 AM CDT SUN JUL 1 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-021015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 515 AM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH TEXAS TODAY INTO TONIGHT AS A VERY MOIST AIRMASS COMBINES WITH DAYTIME HEATING AND AN UPPER LEVEL DISTURBANCE THAT WILL REMAIN STATIONARY FROM CENTRAL TEXAS INTO THE RIO GRANDE PLAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAIN AMOUNTS OF 2 INCHES PER HOUR. LOCALIZED FLOODING WILL BE POSSIBLE IN REGIONS OF HIGHER RAINFALL. WIND GUSTS UP TO 35 MPH AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN....MONDAY THROUGH SATURDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE REMAINING NEARLY STATIONARY FROM NORTH CENTRAL TEXAS INTO THE RIO GRANDE PLAINS THROUGH TUESDAY...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS. LOCALLY HEAVY RAIN WILL BE POSSIBLE ESPECIALLY MONDAY INTO TUESDAY. RAIN AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH TUESDAY WITH ISOLATED TOTAL AMOUNTS OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY...ISOLATED ON SATURDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. TMT/TE
In the hours before
Local storm report, Jul 1, 7:13 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 PM CDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLOOD LAGARTO 28.09N 97.93W
07/01/2007 LIVE OAK TX COUNTY OFFICIAL
FM534 REMAINS COVERED BY WATER.
0535 PM FLOOD BEEVILLE 28.41N 97.75W
07/01/2007 BEE TX COUNTY OFFICIAL
ELLIS ROAD AND RIDGEWAY LANE REMAIN BARRICAED DUE TO HIGH
WATER.
&&
MBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:21 PM CDT | Flash Flood Warning | CRP | Duval | 114 min |
| Jul 1, 8:46 PM CDT | Flash Flood Warning | CRP | Webb | 89 min |
| Jul 1, 9:11 PM CDT | Flash Flood Warning | CRP | Duval | 94 min |
| Jul 2, 2:51 AM CDT | Flash Flood Warning | CRP | Victoria | 114 min |
| Jul 2, 4:06 AM CDT | Flash Flood Warning | CRP | Goliad | 114 min |
| Jul 2, 4:29 AM CDT | Flash Flood Warning | CRP | Victoria | 2 hr |
| Jul 2, 5:09 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 36 hr |
| Jul 2, 5:54 AM CDT | Flash Flood Warning | CRP | Goliad | 96 min |
| Jul 2, 6:01 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 26 hr |
| Jul 2, 6:14 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Jul 2, 6:14 AM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Jul 2, 6:21 AM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jul 2, 6:44 AM CDT | River Flood Warning | CRP | Calhoun, Victoria | 48 hr |
| Jul 2, 7:00 AM CDT | River Flood Warning | CRP | Nueces | 19 hr |
| Jul 2, 7:46 AM CDT | Flash Flood Warning | CRP | Goliad | 119 min |
| Jul 2, 8:14 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, Refugio, San Patricio | 3 hr |
| Jul 2, 8:14 AM CDT | Flash Flood Warning | CRP | Refugio, San Patricio | 3 hr |
| Jul 2, 8:29 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 36 hr |
| Jul 2, 9:09 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun | 3 hr |
| Jul 2, 9:16 AM CDT | Flash Flood Warning | CRP | Victoria | 119 min |
| Jul 2, 9:41 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 43 hr |
| Jul 2, 5:12 PM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.